# SDR SWAA2021051284306

- Difficulty date: May 4, 2020
- Submitted: May 12, 2021
- Operation: Air carrier
- Aircraft: N7736A
- Make and model: Boeing 737-7BD
- Aircraft serial: 35109
- Aircraft time: 44,939 hours, 22,627 cycles
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Skate Angle
- Condition: Chafed
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFING LT SIDE VERTICAL FIN TO BODY ANGLE APPROX. BS 1016 1120 SEVERAL AREAS. REMOVED AND REPLACED NEW SKATE ANGLE BS 1016 1126; LH.IAW SRM 5140020G0. AND DWG#148A8300. 92892U 08MAY20. DWG#148A3590.
